Sorry to hear you're still struggling with this.
You know I'm no doctor, so take this as coming strictly from an amateur. From what I can find on the web, there IS nothing called "seratonin absorption disorder." It is not unusual to have seratonin absorbtion problems. Both depression and bipolar depression particularly can be attributed to problems with seratonin absorption. There IS a condition called Seratonin Syndrome, which is linked to seratonin toxicity. This is when the brain has too many SSRI's (antidepressants) and is absorbing TOO MUCH seratonin.
Here is a link which talks about
the diagnosis of Seratonin Syndrome and how it's treated.www.nlm.nih.gov/medlineplus/ency/article/007272.htm
I see your husband continues to manipulate you. Stay strong. DO NOT DROP IT. He will only get sicker if you allow him to pretend there's nothing wrong. You're going to need your bravery and strength. Please continue coming here. We'll support you whenever you need it.
SerafenaCo-Moderator, Bipolar ForumBipolar II